MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CURVED SCISSORS

INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CURVED SCISSORS
Model Number 430100-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has issued a return material authorization (rma) to have the intuitive device returned.However, isi has not received the single port monopolar curved scissors instrument involved with the alleged issue to perform failure analysis.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
 
Event or Problem Description
It was reported that during da vinci-assisted surgical procedure, reinstalling and tip replacement of monopolar curved scissors occurred repeatedly.After the end of the operation, the same error continued to occur when checked by the engineer in charge, and the gray plastic part of the tip was found to be damaged.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the issue was resolved after the drape was reinstalled.The instrument was subjected to repeated reinstallation and tip replacement due to error messages continuously appearing.No issue was noted with functionality of mcs instrument.The damage was observed on the gray area of mcs.However, the damage did not result in any fragmentation.The ¿reinstall¿ & ¿replace the tip¿ error was noted which kept occurring continuously.The instrument / accessory was inspected prior to use with no noted damage.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The monopolar curved scissors instrument was analyzed and found to have a broken instrument tube adapter.This component is located at the distal end of the instrument and serves as the interface between the instrument, and the user installed tip accessory.The broken piece was not returned and measured approximately 1.40m x 2.47mm in size.The complaint was confirmed by failure analysis.The probable root cause of a damaged tube adapter is attributed to either tip accessory installation issues or damage during use.

Brand Name
ENDOWRIST SP
Common Device Name
MONOPOLAR CURVED SCISSORS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23305360
Report Number2955842-2025-41689
Device Sequence Number11958845
Product Code NAY
UDI-Device Identifier00886874123454
UDI-Public(01)00886874123454(11)250605(10)K10250605
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430100-02
Device Catalogue Number430100
Device Lot NumberK10250605 0006
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown